RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2017, Volume 191, Number 1, Pages 14–24 (Mi tmf9203)  

Polynomial forms for quantum elliptic Calogero–Moser Hamiltonians

M. G. Matushkoa, V. V. Sokolovb

a National Research University "Higher School of Economics", Moscow, Russia
b Landau Institute for Theoretical Physics, RAS, Chernogolovka, Moscow Oblast, Russia

Abstract: We hypothesize the form of a transformation reducing the elliptic $A_N$ Calogero–Moser operator to a differential operator with polynomial coefficients. We verify this hypothesis for $N\le3$ and, moreover, give the corresponding polynomial operators explicitly.

Keywords: elliptic Calogero–Moser Hamiltonian, universal enveloping algebra

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00289
Simons Foundation
Max-Planck-Institut für Mathematik
This research was supported by the Russian Foundation for Basic Research (Grant No. 16-01-00289) and in part by the Simons Foundation. The research of V. V. Sokolov was supported in part by the Max Plank Institute (Bonn).


DOI: https://doi.org/10.4213/tmf9203

Full text: PDF file (384 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2017, 191:1, 480–490

Bibliographic databases:

Received: 05.04.2016

Citation: M. G. Matushko, V. V. Sokolov, “Polynomial forms for quantum elliptic Calogero–Moser Hamiltonians”, TMF, 191:1 (2017), 14–24; Theoret. and Math. Phys., 191:1 (2017), 480–490

Citation in format AMSBIB
\Bibitem{MatSok17}
\by M.~G.~Matushko, V.~V.~Sokolov
\paper Polynomial forms for quantum elliptic Calogero--Moser Hamiltonians
\jour TMF
\yr 2017
\vol 191
\issue 1
\pages 14--24
\mathnet{http://mi.mathnet.ru/tmf9203}
\crossref{https://doi.org/10.4213/tmf9203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3631855}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...191..480M}
\elib{https://elibrary.ru/item.asp?id=28931471}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 191
\issue 1
\pages 480--490
\crossref{https://doi.org/10.1134/S004057791704002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000400773000002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018786052}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9203
  • https://doi.org/10.4213/tmf9203
  • http://mi.mathnet.ru/eng/tmf/v191/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:352
    Full text:25
    References:25
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021